# SDR DL72S010174

- Difficulty date: January 31, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225A
- Aircraft serial: 21858
- Aircraft time: 49,413 hours, 32,491 cycles
- Engine time: 31,468 hours, 40,145 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Harness
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE RT ISOLATION VALVE WIRING HARNESS BURNT IN TWO.  REPAIRED WIRING.  SYS OP CKS GOOD.
